Blocking sets and maximal strong representative systems in finite projective planes

Tibor Illés, Tamás Szőnyi, Ferenc Wettl

Research output: Contribution to journalArticle

LanguageEnglish
Pages97-107
Number of pages11
JournalMitteilungen des Mathematischen Seminar der Universitat Giessen
Issue number201
Publication statusPublished - 1991

Keywords

  • finite projective plane
  • representative systems
  • sets

Cite this

@article{8952fdf8e15b4ee6a93e94778d34704f,
title = "Blocking sets and maximal strong representative systems in finite projective planes",
keywords = "finite projective plane, representative systems, sets",
author = "Tibor Ill{\'e}s and Tam{\'a}s Szőnyi and Ferenc Wettl",
year = "1991",
language = "English",
pages = "97--107",
journal = "Mitteilungen des Mathematischen Seminar der Universitat Giessen",
issn = "0373-8221",
number = "201",

}

Blocking sets and maximal strong representative systems in finite projective planes. / Illés, Tibor; Szőnyi, Tamás; Wettl, Ferenc.

In: Mitteilungen des Mathematischen Seminar der Universitat Giessen, No. 201, 1991, p. 97-107.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Blocking sets and maximal strong representative systems in finite projective planes

AU - Illés, Tibor

AU - Szőnyi, Tamás

AU - Wettl, Ferenc

PY - 1991

Y1 - 1991

KW - finite projective plane

KW - representative systems

KW - sets

M3 - Article

SP - 97

EP - 107

JO - Mitteilungen des Mathematischen Seminar der Universitat Giessen

T2 - Mitteilungen des Mathematischen Seminar der Universitat Giessen

JF - Mitteilungen des Mathematischen Seminar der Universitat Giessen

SN - 0373-8221

IS - 201

ER -